MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC NAVLOCK 9736060 BLACK; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC NAVLOCK 9736060 BLACK; INSTRUMENT, STEREOTAXIC
Model Number 9736060
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.No parts have been returned to the manufacturer for analysis.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that, while outside of a procedure, the instrument tracker was damaged while navigating drill bits.There was no patient present when this issue was identified.No additional information was provided.
 
Additional Manufacturer Narrative
Analysis of the tracker found no failure.The tracker was able to receive known good instruments without issue.With markers attached and fully seated, both returned good geometry error with normal tracking.If information is provided in the future, a supplemental report will be issued.

Brand Name
NAVLOCK 9736060 BLACK
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8418284
Report Number1723170-2019-01101
Device Sequence Number13831986
Product Code HAW
UDI-Device Identifier00763000123178
UDI-Public00763000123178
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K182104
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9736060
Device Catalogue Number9736060
Device Lot Number180921
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2019
Supplement Date Received by Manufacturer11/05/2019
Initial Report FDA Received Date03/13/2019
Supplement Report FDA Received Date11/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1